Vol. 27 (2021), no. 4 (Current Issue)

Linear relations and their singular chains

Thomas Berger, Henk de Snoo, Carsten Trunk, Henrik Winkler

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 287-301

287-301

Singular chain spaces for linear relations in linear spaces play a fundamental role in the decomposition of linear relations in finite dimensional spaces. In this paper singular chains and singular chain spaces are discussed in detail for not necessarily finite dimensional linear spaces. This leads to an identity that characterizes a singular chain space in terms of root spaces. The so-called proper eigenvalues of a linear relation play an important role in the finite dimensional case.

Сингулярні ланцюгові простори для лінійних відношень у лінійних просторах грають Фундаментальна роль у розкладанні лінійних відношень в скінчено вимірних просторах. У даній роботі надається детальний розгляд сингулярних ланцюгів і просторів сингулярних ланцюгів для не обов'язково скінченновимірних просторів. З цього отримується тотожність, що характеризує простір сингулярних ланцюгів в термінах кореневих просторів. У скінченновимірному випадкуважливу роль відіграють так звані правильні власні значення.

Some remarks on the generalization of orthogonality in terms of operators

Bhuwan Prasad Ojha, Prakash Muni Bajracharya

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 302-307

302-307

This paper deals with a generalization of orthogonality in terms of bounded linear operators on a Banach space. The goal is to find a relation between orthogonality of images and orthogonality of elements. We prove that if the images of a bounded linear operator are orthogonal in the Pythagorean sense, then the elements are orthogonal in the sense of Birkhoff's definition. In the case of Robert's orthogonality in terms of bounded linear operators under the restriction that any element belongs to the intersection of the norm attainment set of $T_1+\lambda T_2$ and $T_1-\lambda T_2$, if the images are orthogonal, then it implies that the operators are also orthogonal. Furthermore, some results in relation to the Carlsson, isosceles, and approximate Birkhoff-James orthogonality have been obtained.

У цій роботі розглядяється узагальнення ортогональності в термінах обмежених лінійних операторів на банаховому просторі. Метою роботи є знайти співвідноше\-ння між ортогональністю зображень і ортогональністю елементів. Доведено, що якщо образи обмеженого лінійного оператора ортогональні в піфагоровому сенсі, то елементи є ортогональний у сенсі визначення Біркгофа. У випадку ортогональності Роберта в термінах обмежених лінійних операторів із умовою, що будь-який елемент належить до перетину множин де оператори $T_1+\lambda T_2$ і $T_1-\lambda T_2$ досягають норми, з ортогональності образів випливає, що оператори є також ортогональні. Також отримано деякі результати про ортогональність в сенсі Карлссона, рівнобічної ортогональності та наближеної ортогональності в сенсі Біркгофа-Джеймса.

Generalized Mittag-Leffler Kernels and Generalized Scaling Operators in Mittag-Leffler Analysis

Wolfgang Bock, Ang Elyn Gumanoy

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 308-319

308-319

Generalized scaling operators and generalized Gauss kernels are fundamental concepts in Gaussian analysis with application to path integrals and PDEs via the Feynman-Kac formula. In non-Gaussian analysis, particularly in Mittag-Leffler analysis, i.e., in the case when compared to a Gaussian characteristic function the exponential is replaced by a Mittag-Leffler function, these concepts are unknown. In view of this, we elaborate in this article the generalized scaling and generalized Mittag-Leffler kernels and prove a form of a Wick-type product formula. We give some first examples for generalized scaling.

Узагальнені оператори масштабування та узагальнені ядра Гаусса становляь фундаментальні поняття гаусового аналізу та мають застосування до інтегралів за шляхами та рівнянь у частинних похідних з використанням формули Фейнмана-Каца. Це є новим в негаусівського аналізу, зокрема в аналізі Міттага-Леффлера, тобто у випадку якщо в гаусовій характеристичній функції експонента замінюється функцією Міттага-Леффлера. З огляду на це, в статті детально розглянуто ядра узагальненого масштабування та узагальнені ядра Міттага-Леффлера, та доведено форма формулу добутку Віковського типу. Наведено кілька перших прикладів узагальненого масштабування.

Results on Matrix Transformation of Complex Uncertain Sequences via Convergence in Almost Surely

Birojit Das, Binod Chandra Tripathy, Piyali Debnath

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 320-327

320-327

In this paper, the concept of convergence of complex uncertain series is applied to study matrix transformation of complex uncertain sequences in terms of almost surely. We establish a necessary and sufficient condition under which an infinite matrix operator transforms a null complex uncertain sequence in almost surely into another null sequence and almost surely convergent complex uncertain sequence into a convergent sequence of same type. We further characterize this transformation by introducing boundedness of complex uncertain sequences. Some other results of matrix transformation in real sequence space are also established in an uncertainty space of sequences of complex uncertain variable.

У даній роботі концепція збіжності комплексних невизначених рядів застосову\-ється для дослідження матричних перетворень комплексних невизначених по\-слідовностей в термінах майже напевно. Встановлено необхідна і достатня умова за якої оператор нескінченої матриці перетворює нульову комплексну невизначену послідовність у іншу нульову послідовність в сенсі майже напевно, а також збіжну комплексну невизначену послідовність у збіжну послідовність такої ж типу в сенсі майже напевно. Надано характерізацію цього перетворення, вводячи поняття обмеженості комплексних невизначених послідовностей. Деякі інші результати для матричних перетворень в просторі дійсних послідовностей отримано також в просторі невизначеності комплексних послідовностей невизначених змінних.

On a class of filters in the Watson Fourier wavelet setting

El Mehdi Loualid, El Mehdi Laadissi, Chouaib Ennawaoui

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 328-334

328-334

In this paper, using the theory of harmonic analysis related to the Watson-Fourier transform, we study a linear time invariant filter. Also, we show that this linear time invariant filter can be expressed in the form of Watson Fourier wavelet transform. Finally, the Fredholm integral equation is defined and we give a solution of this integral equation. Next, an application of the linear time invariant filter is given in the theory of the aforesaid integral equation.

У даній роботі, використовуючи пов'язаний з перетворення Уотсона-Фур’є гармонічний аналіз, вивчено лінійний інваріантний за часом фільтр. Показано, що цей лінійний інваріантний за часом фільтр може бути представлений у вигляді вейвлет-перетворення Уотсона Фур’є. Також визначено інтегральне рівняння Фредгольма і наведено розв'язок цього інтегрального рівняння. Надано застосування лінійного інваріантного за часом фільтра до теорії вищезгаданого інтегрального рівняння.

Donoho-Stark Theorem For The Quadratic-Phase Fourier Integral Operators

El Mehdi Berkak, El Mehdi Loualid, Radouan Daher

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 335-339

335-339

In this paper, we obtain a generalization of the Donoho-Stark uncertainty principle associated with the Quadratic-Phase Fourier integral operators which is defined as a generalization of several integral transforms whose kernel has an exponential form.

У цій роботі ми отримуємо узагальнення принципу невизначеності Доного-Старка, пов'язане з квадратично-фазовим інтегральним оператором Фур'є, який визначається як узагальнення кількох інтегральних перетворень з ядрами\break експоненціальної форми.

On Location of the Spectrum of an Operator with a Hilbert-Schmidt Resolvent in the Left Half-Plane

Michael Gil'

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 340-347

340-347

Let $\mathcal{H}$ be a separable Hilbert space, and $A$ be a linear operator on $\mathcal{H}$ with a Hilbert-Schmidt resolvent and a bounded imaginary Hermitian component. Assuming that the spectrum of $A$ lies in the open left half-plane we suggest the conditions that provide the location of the spectrum of a bounded perturbation of $A$ in the open left half-plane.

Нехай $\mathcal{H}$ - сепарабельний гільбертовий простір, а $A$ - лінійний оператор на $\mathcal{H}$ з резольвентою Гільберта-Шмідта та обмеженою уявниою компонентою. Припускаючи, що спектр $A$ лежить у відкритої лівої півплощині, запропоновано пропонуємо умови, які забезпечують розташування спектру обмеженого збурення $A$ в відкритій лівій півплощині.

On the number of nodal domains on a rectangle with a slit

Joachim Kerner

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 348-352

348-352

In spectral geometry, one is interested in estimating the number of nodal domains of eigenfunctions of the Laplacian on planar domains. Well-known classical results due to Courant and Pleijel establish upper bounds, implying that the $n$-th eigenfunction has at most $n$ nodal domains and that indeed only a finite number of eigenfunctions attain this maximal value. Surprisingly, however, a seemingly simpler question remains largely open. Namely, does there always exist a subsequence of eigenfunctions with an unbounded number of nodal domains? It is the aim of this note to investigate this question in the context of a rectangular domain with a slit.

В спектральній геометрії цікавим є оцінка кількості вузловіих областей власних функцій лапласіана в плоских областях. Відомі класичні результати Куранта і Плейеля встановлюють верхні межі, з яких випливає, що $n$-та власна функція має не більше ніж $n$ вузлових областей, і лише скінченна кількість власних функцій досягають цього максимального значення. Однак, більш просте питання ще залишається відкритим. А саме, чи завжди існує підпослідовність власних функцій з необмеженою кількість вузлових областей? Метою цієї роботи є дослідження цього питання в контексті прямокутної області з прорізом.

$\alpha-$regular indefinite Stieltjes moment problem and Darboux transformation

Ivan Kovalyov, Elena Lebedeva, Olena Stakhova

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 353-369

353-369

A sequence of the real numbers $\textbf{s}=\{s_{i}\}_{i=0}^{\ell}$ is associated with the some indefinite Stieltjes moment problem and generalized Jacobi matrices. The relation between the $\alpha-$regular indefinite Stieltjes moment problem and shifted Darboux transformation of the generalized Jacobi matrix is studied. The new formulas for the Stieltjes polynomials with the shift are found and one are used to obtain the description of the solutions of the $\alpha-$regular indefinite Stieltjes moment problem.

Послідовність дійсних чисел $\textbf{s}=\{s_{i}\}_{i=0}^{\ell}$ пов'язана з деякою задачею про невизначений момент Стілтьєса та узагальненими матрицями Якобі. Досліджено зв'язок між $\alpha-$регулярною проблемою невизначеного моменту Стілтьєса та зміщеним перетворенням Дарбу узагальненої матриці Якобі. Знайдено нові формули для поліномів Стілтьєса зі зсувом та використано для отримання опису розв’язків $\alpha-$регулярної невизначеної проблеми моменту Стілтьєса.

An Alternative Definition of the Itô Integral for the Hilbert-Schmidt-Valued Stochastic Process

Mhelmar A. Labendia

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 370-383

370-383

In this paper, using generalized Riemann approach, we give an alternative definition of the Itô integral of a Hilbert--Schmidt-valued stochastic process with respect to a Hilbert space-valued $Q$-Wiener process. We also show that this integral belongs to the space of all continuous square-integrable martingales.

Використовуючи узагальнений підхід Рімана, наведено альтернативне визначення інтеграла Іто для стохастичного процесу зі значеннями в просторі операторів Гільберта--Шмідта відносно $Q$-вінерівського процесу, що приймає значення у гілбертовому просторі. Також показано, що цей інтеграл належить до простору всіх неперервних квадратично інтегрованих мартингалів.

Existence results for second-order neutral stochastic equations driven by Rosenblatt process

Rakia Ahmed Yahia, Abbes Benchaabane, Halim Zeghdoudi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 4, 384-400

384-400

In this paper we consider a class of second-order impulsive stochastic functional differential equations driven simultaneously by a Rosenblatt process and a standard Brownian motion in a Hilbert space. We prove an existence and uniqueness result under non-Lipschitz condition which is weaker than Lipschitz one and we establish some conditions ensuring the controllability for the mild solution by means of the Banach fixed point principle. At the end we provide a practical example in order to illustrate the viability of our result.

Розглянуто клас імпульсних стохастичних функціонально-диференціальних рівнянь другого порядку, які керуються процесом Розенблата і стандартним броунівський рухом у ґільбертовому просторі одночасно за умови, яка є слабкішою за умови Ліпшица. Також встановлено умови керованості для помірного розв'язку за допомоги принципу Банаха про нерухому точку. Наведено приклад з практики, що ілюструє отримані результати.


All Issues